Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had mirena device removed, discharge from vagina, bowel movement painful. Recommend test?

IM 37 AND I RECENTLY HAD THE MIRANA DEVICE REMOVED. BEFORE I HAD IT REMOVED I BEGAN HAVING A THICK DISCHARGE FROM MY VAGINA. ALL TEST HAVE BEEN NORMAL. BUT WHEN I STRAIN TO PASS STOOL THE DISCHARGE IS STILL THERE. IM POSITIVE ITS COMING FROM MY VAGINA AND IM WORRIED. IT DOESNT SMELL BUT ITS VERY IRRITATING BECAUSE THIS HAS BEEN GOING ON FOR SOME TIME. IVE HAD THE SAME SEXUAL PARTNER FOR 20 YEARS. iS THERE ANY TYPE OF TEST YOU CAN RECOMEND???
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,
It seems that due to having long time mirana device, there might have changed position of device or took place some infection in your uterine cavity leading to white thick discharge.
Now as device is removed, it will be gradually alright after infection cured.
Consult Gynaec and get examined.
One course of antibiotic after advice of Gynaec will give you relief.
Ok and take care.
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor